# SDR DL73E001510

- Difficulty date: August 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N374DL
- Make and model: Boeing 737247
- Aircraft serial: 23521
- Aircraft time: 35,220 hours, 29,919 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DISCOVERED IN THE 178 BULKHEAD WEB AT WL 234 AND RBL 9.  REPAIR ACCOMPLISHED PER S/B 737-53A1173 INSTRUCTION.  ER/A 334825-14AD.
